# SDR VJ9800348

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LT FLOOR BOARD CORRODED BEYOND LIMIT.  FOUND 5 HAT CHANNELS CRACKED AFTER FLOOR BOARD AND DOUBLER REMOVED; STOP DRILLED 9 EACH IAW DC9 SRM 53-01, FIG 1.  NDT VERIFIED ALL CRACKS TERMINATED IAW DC9 NTSPM PT-08 PER HFEC INSPECTION.  FABRICATED NEW DOUBLER IAW DC9 SRM 53-01, FABRICATED NEW HAT CHANNEL DOUBLER.  INSTALLED NEW DOUBLERS AND FLOOR BOARD IAW DC9 SRM 51-30-1, 51-30-2 AND 53-20-1.
